# SDR 9707031153

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153US
- Make and model: Doug DC-10-40
- Aircraft serial: 46762
- Engine: Pwa JT9D20
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: LD
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

AFTER LANDING WHILE COMING OUT OF ENGINE REVERSER, THE NR 1 ENGINE EGT EXCEEDED LIMITS.  THE NR 1 ENGINE WAS SHUT DOWN.  MAINTENANCE BORESCOPE INSPECTED ENGINE AND PERFORMED RAB'S SYSTEM CHECK IN ACCORDANCE WITH MM 75-30-00, PG 201-203.  NO DISCREPANCIES WERE FOUND.  ENGINE TO BE REMOVED WITHIN 80 FLIGHT HOURS.
